Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had vaginal rash on thighs and vagina. Applied cream but clitoris disappeared. Suggest?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2011
Answered : 4046 Questions
Question
Several years ago I had a vaginal rash that included my inner thighs and entire vaginal area. I saw a local gyne doctor who gave me a cream and medication to clear up the rash, but later my clitoris disappeared. Is there anything I can do at this point?
Posted Tue, 8 Oct 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. S Patra 1 hour later
Brief Answer:
Clitoral atrophy. Need pelvic examination.

Detailed Answer:
Hello,

Thanks for writing to us on Healthcare Magic.

From your given history, I can assume that your clitoris was atrophied following the treatment of vaginal rash.

Underlying cause could be 1) vaginal rash itself in association with autoimmune disease 2) cream or drug adverse effect to bring the clitoris under hood and looks like disappeared 3) lowering of estrogen and testosterone hormone after menopause. All these things can cause clitoral atrophy.

Here, I would recommend to conduct one pelvic examination under the guidance of gynecologist to confirm the diagnosis whether it is atrophied naturally with the age after menopause or with the effect of above mentioned causes.

If it s atrophied due to menopause, then estrogen cream may be helpful but you can't expect 100% result. For other reasons, nothing can be done at this stage.

Hope, I have answered your query. If you need any clarification, you can freely ask me.

Wish your good health and take care yourself.

Regards,
Dr Soumen

For future query, you can directly approach me through
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor